|HIV Meds & HCV Treatment
Jul 8, 2011
| Response from Dr. McGovern
Great question. There are preliminary data on the use of telaprevir in HIV infected persons. To date, the only HIV regimens that have been studied include:
If you are discussing treatment with your physician it would be best to keep with one of these regimens since there are many drug interactions with telaprevir.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Groin Pain After Barebacking Worried I Have HIV
- Itchy Balls After Touching Penis Sign Of HIV AIDS
- Itchy Vagina After Having Sex During Period Sign Of HIV AIDS
- Sore On Penis After Getting Head Worried I Have HIV
- Swollen Glands After Open Mouth Kissing Worried I Have HIV
- Tingling Lips After Anal Sex Top Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.